# SDR WRLA200303

- Difficulty date: March 4, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N352WL
- Make and model: Doug DC-10-30
- Aircraft serial: 47838
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: AC922F1740
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF WITH N1 PASSING 60 PERCENT NR 3 ENGINE FUEL FILTER PRESSURE DROP LIGHT ILLUMINATED WITH MASTER CAUTION LIGHT ON.  REJECTED TAKEOFF AT 80 KNOTS AT BANGOR MAINE.  REMOVED AND REPLACED NR 3 FUEL FILTER.  OPS CHECK OK ON ENGINE RUN.  REPLACED FUEL FILTER ELEMENT.  (M)
